# SDR REXA201000323

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 22,028 hours, 19,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FS 559.00 BULKHEAD WEB REQUIRES REPAIR.  REPAIRED FS 559.00 BULKHEAD WEB LAW BOMBARDIER REO 601R-53-41-260 REV E AND BOMBARDIER REO 601R-53-41-609 REV B, DEVIATION E.
